# SDR 2001UALA00730

- Difficulty date: December 6, 2000
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Engine: Pwa PW4077
- Engine time: 15,049 hours, 2,949 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8228209039
- Part serial: 41700076
- Condition: Inadequate
- Location: Rt Engine
- Part time: 15,049 hours, 2,949 cycles
- Component: Engine, Pwa, PW4077
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

RT ENG ON TAKEOFF LOST .03-.09% AT ABOUT 70 KNOTS.  NOTICED RT THROTTLE MOVE TO FULL FORWARD.  POWER CAME BACK ABOUT TIME PACKS RESTORED. S/D*  ACPL HIGH PWR ACCEL-DECEL & AUTO THROTTLE TESTS, NO DISCREPANCIES FOUND.  RT ELECTRONIC ENG CONTROL SET MAX EPR LIMIT TOO LOW DURING PACKS-OFF T/O.  EEC SOFTWARE COMPUTATION ERROR CAN OCCUR WHEN 30-SECOND AIR -CONDITIONING PACK BLEEDDOWN PERIOD ENDS W/IN 200 MILLISECONDS OF MOMENT EEC SENSES ITS 65 KNOT RATING LOCKUP AIRSPEED FOR T/O.  RECOVERY IS AUTOMATIC AT START OF CLIMB.  FLT MANUAL PROC FOR PACKS-OFF T/O WAS REVISED TO INITIATE PACK SWITCH-OFF AT LEAST 30 SECONDS PRIOR TO START OF T/O ROLL.
